# SDR I5EA2018111200001

- Difficulty date: November 11, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 65,582 hours, 41,975 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY:  GROUND PERSONNEL REPORTED SMOKE COMING FROM A MOTORIZED W/C WHEELCHAIR, WHEN OPENING CARGO COMPARTMENT, WHEELCHAIR REMOVED, NO VISIBLE DAMAGE NOTICED BY FLIGHT CREW TO FORWARD CARGO COMPARTMENT.  CORRECTIVE ACTION:  PERFORMED CARGO DETECTION SYSTEM OPERATIONAL CHECK, FOUND WORKING AND IN GOOD CONDITION IAW AMM 26-16-00 PG 501
